PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 60(74), pp. 143--152 (1996)
On the convergence rate estimates for finite difference schemes approximating homogeneous initial-boundary value problem for hyperbolic equation
Vladimir Jovanovi\'cMatemati\v cki fakultet, Beograd, Yugoslavia
Abstract: Applying the interpolation theory of the function spaces, we obtain a new convergence rate estimate for the weak solution of hyperbolic initial-boundary value problem.
Classification (MSC2000): 65M06
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts